MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE ALLERGY 1/2ML W/NDL 27X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE ALLERGY 1/2ML W/NDL 27X1/2 RB; PISTON SYRINGE
Model Number 305535
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: customer returned two (2) opened/used bd allergy syringe trays for 0.5ml, 27gx0.5¿ syringes from lot 9144518.Customer reported that received product is incorrectly labeled.The 0.5ml syringes inside each returned syringe tray were examined, then tested for cannula length and outer diameter.All 50 tested syringes tested within specification regarding cannula length and outer diameter as displayed on the syringe tray labels.No evidence of manufacturing defect was observed.Since no defects were observed, the alleged issue could not be confirmed.A review of the device history record was completed for batch # 9144518.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Occurrence: a complaint history check was performed and this is the 1st related complaint reported for the defect/condition on lot number 9144518.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that the box of syringes allergy 1/2ml w/ndl 27x1/2 rb was incorrectly labeled as bd5540 1cc, 27g x ½¿ regular bevel syringes.This was noticed prior to use.The following information was provided by the initial reporter: "in regards to item no.Bd5536 1/2cc, 27g x 3/8¿ intradermal bevel syringes, lot no.9144518, they are incorrectly labeled as bd5540 1cc, 27g x ½¿ regular bevel syringes.The box has been recycled so i cannot verify the label was correct, but we unbox these syringes for use at separate locations in our office, and they were in the correct place.".

Brand Name
SYRINGE ALLERGY 1/2ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10659743
Report Number1920898-2020-01386
Device Sequence Number11745968
Product Code FMF
UDI-Device Identifier30382903055358
UDI-Public30382903055358
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2024
Device Model Number305535
Device Catalogue Number305535
Device Lot Number9144518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;